# SDR REXA2025033100368

- Difficulty date: March 18, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 38,019 hours, 26,613 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: 601R134001
- Condition: Damaged
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON BUSHING LUG MARKED F FOUND AT 1ST OVERSIZE WHEN BUSHING WAS REMOVED. NEW BUSHING REQUIRES FAB AND INSTALL.  REPAIRED IAW REO 690-57-61-273 REV -- DATED 2025-07-25.
